# SDR AALA201803069039

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE276002
- Part serial: FR1759
- Condition: Defective
- Location: Emergency Exit
- Part time: 16,477 hours, 2,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR 844 DAMPER,  DAMPING EFFECT DOES NOT OCCUR IN PASSENGER CABIN. REPLACED EMERGENCY EXIT DOOR DAMPER IAW AMM 52-22-14.
